欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
On <i>q</i>-Analogues of Laplace Type Integral Transforms of <i>q</i><sup>2</sup>-Bessel Functions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 5 Page: 301-311
       
 
Solution of Some Second Order Ordinary Differential Equations Using a Derived Algorithm

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 5 Page: 312-325
       
 
Behavior of a Scale Factor for Wiener Integrals of an Unbounded Function

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 5 Page: 326-332
       
 
Selection of Heteroscedastic Models: A Time Series Forecasting Approach

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 5 Page: 333-348
       
 
Optimal Coordinated Search for a Discrete Random Walker

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 5 Page: 349-362
       
 
On the Coalitional Rationality and the Egalitarian Nonseparable Contribution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 10 Issue: 5 Page: 363-370